Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 679460, 13 pages
http://dx.doi.org/10.1155/2014/679460
Research Article

A Delay Decomposition Approach to the Stability Analysis of Singular Systems with Interval Time-Varying Delay

Department of Mathematics, Baoji University of Arts and Sciences, Baoji 721013, China

Received 4 May 2014; Revised 25 June 2014; Accepted 26 June 2014; Published 13 July 2014

Academic Editor: Yuxin Zhao

Copyright © 2014 Jianmin Jiao and Rui Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianmin Jiao and Rui Zhang, “A Delay Decomposition Approach to the Stability Analysis of Singular Systems with Interval Time-Varying Delay,” Mathematical Problems in Engineering, vol. 2014, Article ID 679460, 13 pages, 2014. https://doi.org/10.1155/2014/679460.